Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So Ive been on Doxyxylxine and retinA micro since June. It has worked out great and my outbreaks have been very limited. The last 3 montsh or so have been amazing andIve only had about 1 pimple every other week. Now all the sudden I have just had a bad outbreak with about 8-10 zits of different sizes all through out my face. Is this normal, I remember reading some where, that you have to keep switching ABs because there effect wears off after a year. This sucks so bad.

Share this post


Link to post
Share on other sites

yea dude, its tough. its very normal and its happened to me with about 2 different antiobiotics before.

antibitoics lose effectiveness after a certain amount of time so all you gotta do is go to the derm so they can prescribe something else.

BP, however, never loses effectiveness which is why the regimen works so well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×